# SDR GUUA94352091310A

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,269 hours, 36,504 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT DOOR HARD TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT DOOR HANDLE. OPS CHECK OK.
